| Model Number |
MMT-523RNAH |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
05/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported via phone call by the customer's parent that the customer experienced low blood glucose on (b)(6) 2019 with blood glucose in the 30 mg/dl range at the time of the incident.The customer used food to treat.The caller did not mention any symptoms.The customer was wearing the insulin pump during the incident.The caller believed the pump was over delivering intermittently.Troubleshooting was not completed as the caller was not with the customer at the time of the call.The insulin pump will not be returned for analysis.